ent-icon
Gas, sore throat,cold
I had suffered from internal cold and sore throat for 2 month and I have a problem of gas and this resion constipation is occurred and for this reason my belly is full of gas and I face lots of problems in my life and I also use medicine for gas...pauladom, open - cu, lanol er 605, arid. ..when I take this medicine my gas problem was cure bt after this again gas problem are started. ...and for this time I m using sinno spray for cold ...and 'rablet both are given by the doctor. ...plz tell what type of symptoms are they
170 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Did you take any antibiotics when you had Cold and sore throat? When higher antibiotics are taken they kill the normal flora of the gut, and cause irregular bowel movements. They also cause gastritis. For this you will have to take a course of probiotics. Also other causes for irregular bowel movements and gastritis like malabsorption syndromes, metabolic disorders, crohns disease, ulcerative colitis will have to be looked at. So kindly consult a nearby general surgeon for your abdomen problems and ENT specialist for cold and sore throat. You might be started on proton pump inhibitors and probiotics for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.